Alert archive / Texas / Marine Weather Statements in 2007
Marine Weather Statement 21, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this marine weather statement at Jul 7, 2007, 3:12 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2007, 3:12 PM CDT (20:12 UTC)
- Expired
- Jul 7, 2007, 6:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KCRP 072012 MWSCRP MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 312 PM CDT SAT JUL 7 2007 GMZ230-235-250-255-270-275-072215- /X.NEW.KCRP.MA.S.0021.070707T2012Z-070707T2300Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- 312 PM CDT SAT JUL 7 2007 ...SCATTERED SHOWERS AND THUNDERSTORMS MOVING TOWARD THE COAST... AT 305 PM...WEATHER SERVICE RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS FROM NEAR HOLIDAY BEACH...EXTENDING SOUTHWEST TO BAFFIN BAY. THE INDIVIDUAL SHOWERS AND STORMS WERE MOVING NORTHEAST AT 15 MPH...WHILE THE AREA WAS MOVING WEST AT AROUND 10 MPH. MARINERS CAN EXPECT WIND GUSTS AROUND 30 KNOTS...DANGEROUS CLOUD TO WATER LIGHTNING...AND VERY HEAVY RAINFALL REDUCING VISIBILITY. STAY IN PORT OR GET INTO PORT BEFORE THE STORMS MOVE OFFSHORE. IF THE STORMS STRENGTHEN...A SPECIAL MARINE WARNING MAY BE REQUIRED. $$ GW
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this marine weather statement went out at Jul 7, 2:47 PM CDT, 25 minutes earlier.
Area forecast discussion, Jul 7, 2:47 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 247 PM CDT SAT JUL 7 2007 .SHORT TERM...ATMOSPHERE SLOWLY BECOMING LESS CONDUCIVE FOR CONVECTION...BUT NOT THERE YET. WHILE PWATS ARE DECREASING...THEY REMAIN HIGH ENOUGH FOR CONVECTION TO FIRE ON PRETTY MUCH ANY CONVERGENCE AREA. A WEAK IMPULSE ALONG THE RIO GRANDE NW OF THE CWFA IS AIDING LIFT. EXPECT THIS COMBINATION TO CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS THROUGH SUNSET. STORM MOTION IS SUFFICIENT THAT TRAINING HAS BEEN KEPT TO A MINIMUM...AND SO RAINFALL TOTALS SHOULD REMAIN BELOW FLOOD GUIDANCE. MODELS DIVERGE LATER IN THE SHORT-TERM...WITH GFS SHIFTING BEST MOISTURE UP THE COAST AND INTO LOUISIANA...WHILE THE NAM RETAINS A SIGNIFICANT POOL BACK OVER THE NORTHERN RIO GRANDE PLAINS. FOR NOW WILL MAINTAIN THEME FROM PAST TWO DAYS...WITH MAINLY DIURNAL BOUNDARY-DRIVEN CONVECTION AND SLIGHTLY BELOW NORMAL TEMPERATURES. && .AVIATION...CONDITIONS GENERALLY VFR EXCEPT FOR AFTERNOON CONVECTION AND BRIEF STRATUS AND LIGHT FOG DEVELOPMENT AROUND DAYBREAK. WINDS TO DECOUPLE AFTER SUNSET...BUT PICK UP AGAIN BY MID MORNING. && .MARINE...WIND AND WAVES TO REMAIN BELOW HEADLINE CRITERIA THROUGH THE SHORT TERM. && .LONG-TERM (MONDAY THROUGH SATURDAY)...GFS/NOGAPS/CANADIAN START OFF THE PERIOD IN GENERAL AGREEMENT WITH WEAK UPPER TROUGHING STRETCHING FROM SOUTHWEST TEXAS EASTWARD INTO WESTERN ARKANSAS/LOUISIANA. ADDITIONALLY...STRONG HIGH PRESSURE ALOFT REMAINS ACROSS THE DESERT SOUTHWEST. MEDIUM RANGE MODELS SLOWLY WEAKEN THE UPPER TROUGH OVER THE ARKLATEX REGION THROUGH MIDWEEK AS A BROAD TROUGH OF LOW PRESSURE DIGS INTO THE NORTHERN PLAINS/UPPER MIDWEST. PRECIPITABLE WATER VALUES WILL BE ON THE DECREASE ACROSS SOUTH TEXAS LEADING TO A DAY-TO-DAY DECREASE IN CHANCES OF SHOWERS/THUNDERSTORMS AND A DEGREE OR TWO OF WARMING EACH DAY AS WELL WITH TEMPERATURES APPROACHING SEASONAL NORMS BY THURSDAY. THURSDAY THROUGH SATURDAY...THE UPPER TROUGH OVER THE NORTH CENTRAL U.S. WILL DEEPEN AND PUSH EASTWARD INTO THE GREAT LAKES/OHIO AND TENNESSEE VALLEYS WITH SOUTH TEXAS BECOMING LESS AND LESS INFLUENCED BY THE LOW PRESSURE THAT HAS BEEN IMPACTING THE REGION FOR OVER A WEEK NOW. THIS WILL ALLOW A DIURNAL SEA BREEZE INFLUENCE TO RETURN TO THE EASTERN TWO-THIRDS OF THE AREA WITH REPETITIVE WIDELY SCATTERED AFTERNOON/EARLY EVENING THUNDERSTORMS PERSISTING THROUGH NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 75 90 78 91 77 / 20 20 10 20 10 VICTORIA 74 90 76 91 76 / 20 20 10 30 10 LAREDO 77 95 79 100 79 / 30 10 10 10 10 ALICE 74 93 77 95 76 / 20 20 10 20 10 ROCKPORT 77 89 80 90 79 / 20 20 10 20 10 COTULLA 74 95 75 96 76 / 30 10 10 10 10 KINGSVILLE 76 92 78 93 77 / 20 20 10 20 10 NAVY CORPUS 77 88 80 90 79 / 20 20 10 20 10 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && JV/71...SHORT TERM JR/19...LONG TERM
Hazardous weather outlook, Jul 7, 5:04 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 504 AM CDT SAT JUL 7 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-081015- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 504 AM CDT SAT JUL 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY OVER THE COASTAL BEND...VICTORIA CROSSROADS...AND THE RIO GRANDE PLAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS ARE ANTICIPATED THROUGH FRIDAY. THESE SHOWERS AND THUNDERSTORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE BOUNDARY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87/70
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:28 AM CDT | Flash Flood Warning | CRP | Webb | 62 min |
| Jul 7, 1:35 AM CDT | Flash Flood Warning | CRP | Webb | 85 min |
| Jul 7, 2:13 AM CDT | Flash Flood Warning | CRP | La Salle | 92 min |
| Jul 7, 4:33 AM CDT | River Flood Warning | CRP | Webb | 4 hr |
| Jul 7, 12:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 2 hr |
| Jul 7, 12:28 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells, San Patricio | 2 hr |
| Jul 7, 3:18 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 117 min |
Nearby
Marine Weather Statements in Texas, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.